International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 619-623
Classification of solutions of delay difference equations
1Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China
2Department of Mathematics, University of Alberta, Alberta, Edmonton T6G 2G1, Canada
Received 20 August 1992; Revised 1 November 1992
Copyright © 1994 B. G. Zhang and Pengxiang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we study the classification of solutions of delay difference equationwhere are given, is a nonnegative integer.